Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 12, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 26, 2021, 6:59 PM EDT for 6 counties in New Hampshire; York County, Maine. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 6:59 PM EDT (22:59 UTC)
- Expired
- May 26, 2021, 8:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties York County, ME, Belknap County, NH, Carroll County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 83 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:10 PM EDT | TSTM WND DMG | 2 Wnw Waterboro, ME | WEST ROAD CLOSED DUE TO TREES ON ROADWAY. |
| May 26, 7:10 PM EDT | TSTM WND DMG | 2 W Waterboro, ME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
514
WUUS51 KGYX 262259
SVRGYX
MEC031-NHC001-003-011-013-015-017-270000-
/O.NEW.KGYX.SV.W.0012.210526T2259Z-210527T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
659 PM EDT Wed May 26 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
York County in southwestern Maine...
Rockingham County in southern New Hampshire...
Strafford County in central New Hampshire...
Southeastern Hillsborough County in southern New Hampshire...
Southeastern Belknap County in central New Hampshire...
Southeastern Merrimack County in central New Hampshire...
Southeastern Carroll County in northern New Hampshire...
* Until 800 PM EDT.
* At 658 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Farmington to 6 miles
northwest of Raymond to near Nashua, moving east at 45 mph. This
storm has a history of producing wind damage.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Manchester, Nashua, Derry, Rochester, Biddeford, Portsmouth,
Hampton, Durham, Exeter, Kittery, Alfred, Sanford, Salem,
Northwood, Merrimack, Dover, Saco, Hooksett, Somersworth and
Kennebunk.
This includes the following highways...
Interstate 293 near mile marker 1.
Interstate 93 between mile markers 0 and 21.
Interstate 95 between mile markers 1 and 39.
Interstate 95 in New Hampshire between mile markers 0 and 16.
This also includes...
Hampton Beach, York Beach, Ogunquit Beach, Wells Beach, and
Fortunes Rock Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4271 7155 4356 7116 4360 7047 4353 7031
4356 7020 4361 7021 4362 7006 4358 7016
4351 7020 4349 7033 4342 7030 4333 7039
4329 7052 4315 7055 4285 7078 4289 7092
4281 7107 4281 7116 4274 7118 4270 7129
TIME...MOT...LOC 2258Z 276DEG 51KT 4350 7098 4312 7124 4268 7144
HAIL...<.75IN
WIND...60MPH
$$
Clair3 follow-up statements
716
WWUS51 KGYX 262324
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
724 PM EDT Wed May 26 2021
NHC001-003-013-262333-
/O.CAN.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
Belknap NH-Merrimack NH-Carroll NH-
724 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELKNAP...
SOUTHEASTERN MERRIMACK AND SOUTHEASTERN CARROLL COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and southern and central New Hampshire.
LAT...LON 4357 7090 4360 7047 4353 7031 4356 7020
4361 7021 4362 7006 4358 7016 4351 7020
4349 7033 4342 7030 4333 7039 4329 7052
4315 7055 4285 7078 4289 7092 4286 7103
4281 7107 4280 7117 4274 7118 4270 7130
TIME...MOT...LOC 2323Z 276DEG 51KT 4346 7054 4309 7080 4265 7101
$$
MEC031-NHC011-015-017-270000-
/O.CON.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
York ME-Rockingham NH-Strafford NH-Hillsborough NH-
724 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR YORK...CENTRAL ROCKINGHAM...SOUTHEASTERN STRAFFORD AND
SOUTHEASTERN HILLSBOROUGH COUNTIES...
At 723 PM EDT, severe thunderstorms were located along a line
extending from near Biddeford to Newington to 13 miles southeast of
Salem, moving east at 45 mph. These storms have a history of
producing wind damage.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Derry, Rochester, Biddeford, Portsmouth, Hampton, Durham, Exeter,
Kittery, Alfred, Sanford, Salem, Dover, Saco, Somersworth, Kennebunk,
Barrington, Buxton, Berwick, Epping and Lebanon.
This also includes...
Hampton Beach, York Beach, Ogunquit Beach, Wells Beach, and
Fortunes Rock Beach.
This includes the following highways...
Interstate 93 between mile markers 0 and 4.
Interstate 95 between mile markers 1 and 39.
Interstate 95 in New Hampshire between mile markers 0 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 7090 4360 7047 4353 7031 4356 7020
4361 7021 4362 7006 4358 7016 4351 7020
4349 7033 4342 7030 4333 7039 4329 7052
4315 7055 4285 7078 4289 7092 4286 7103
4281 7107 4280 7117 4274 7118 4270 7130
TIME...MOT...LOC 2323Z 276DEG 51KT 4346 7054 4309 7080 4265 7101
HAIL...<.75IN
WIND...60MPH
$$
Clair818
WWUS51 KGYX 262341
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
741 PM EDT Wed May 26 2021
NHC011-262350-
/O.CAN.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
Hillsborough NH-
741 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILLSBOROUGH
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and southern and central New Hampshire.
LAT...LON 4303 7095 4358 7045 4353 7031 4356 7020
4361 7021 4362 7006 4358 7016 4351 7020
4349 7033 4342 7030 4333 7039 4329 7052
4315 7055 4298 7071 4285 7078 4289 7092
4285 7105
TIME...MOT...LOC 2340Z 276DEG 51KT 4344 7023 4307 7049 4263 7070
$$
MEC031-NHC015-017-270000-
/O.CON.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
York ME-Rockingham NH-Strafford NH-
741 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN YORK...SOUTHEASTERN ROCKINGHAM AND SOUTHEASTERN
STRAFFORD COUNTIES...
At 740 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Cape Elizabeth to 9 miles southeast
of York to 18 miles south of Hampton, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Biddeford, Portsmouth, Hampton, Durham, Exeter, Kittery, Dover, Saco,
Kennebunk, Greenland, Kennebunkport, York, Newington, Seabrook, Rye,
Old Orchard Beach, Stratham, Wells, Newmarket and South Berwick.
This also includes...
Hampton Beach, York Beach, Ogunquit Beach, Wells Beach, and
Fortunes Rock Beach.
This includes the following highways...
Interstate 95 between mile markers 1 and 39.
Interstate 95 in New Hampshire between mile markers 0 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4303 7095 4358 7045 4353 7031 4356 7020
4361 7021 4362 7006 4358 7016 4351 7020
4349 7033 4342 7030 4333 7039 4329 7052
4315 7055 4298 7071 4285 7078 4289 7092
4285 7105
TIME...MOT...LOC 2340Z 276DEG 51KT 4344 7023 4307 7049 4263 7070
HAIL...<.75IN
WIND...60MPH
$$
Clair299
WWUS51 KGYX 262352
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
752 PM EDT Wed May 26 2021
MEC031-NHC015-017-270001-
/O.EXP.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
York ME-Rockingham NH-Strafford NH-
752 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK...
SOUTHEASTERN ROCKINGHAM AND SOUTHEASTERN STRAFFORD COUNTIES WILL
EXPIRE AT 800 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and southern and central New Hampshire.
LAT...LON 4303 7095 4358 7045 4353 7031 4356 7020
4361 7021 4362 7006 4358 7016 4351 7020
4349 7033 4342 7030 4333 7039 4329 7052
4315 7055 4298 7071 4285 7078 4289 7092
4285 7105
TIME...MOT...LOC 2351Z 276DEG 51KT 4343 7007 4306 7033 4262 7055
$$
ClairWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:58 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 26, 4:58 PM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Gray ME 458 PM EDT Wed May 26 2021 .SYNOPSIS... A cold front will cross the region this evening. This front will bring a threat of severe thunderstorms through the early evening hours. High pressure will build north of the region Thursday and Friday, as low pressure passes through the mid- Atlantic states to our south. This low will bring a chance of showers to southern areas, mainly Friday afternoon and evening. Low pressure may affect the region around Monday with some rainy weather. && .NEAR TERM /THROUGH TONIGHT/... 5PM UPDATE... Made some adjustments to temperatures and precipitation chances based on latest observations and radar trends. Generally we are expecting a line of storms tracking across the area over the next few hours. This will be our primary window for severe weather including damaging wind gusts. ORIGINAL DISCUSSION... Impacts: Showers and thunderstorms, some of which will be severe, are expected to affect the region from now through the late evening. Damaging winds are the primary threat, but an isolated tornado and hail cannot be ruled out. Still rather quiet across the CWA at the moment with only some showers moving across northern areas. A line of showers and thunderstorms currently stretches from upstate NY into eastern PA with the southern half of the line being the most active. Overall, not a whole lot of change in forecast thinking from this morning. The line of showers and thunderstorms will continue to push east through this evening with some individual cells possibly developing ahead of it. Stronger storms within the line will be capable of producing damaging winds as they move across the CWA. In fact, based on recent mesoanalysis, there may be more downdraft CAPE than regular CAPE in many areas right now and this may be the case going forward too with steep low-level lapse rates. The changes to forecast thinking are mostly subtle, primarily influenced from recent mesoanalysis and the 18Z ALY sounding. Small hail remains a threat, but with poor mid-level lapse rates and a freezing level well above 10000 ft from the ALY sounding, likely not a high chance for any hail. Dew points have been dropping since this morning with most of our automated sites in the upper 50s to lower 60s...and the 18Z ALY sounding had LCLs well above 1500 meters. While there is still a nonzero chance for an isolated tornado, the threat is much lower than this morning. In coordination with SPC, a Severe Thunderstorm Watch has been issued for all of NH and the westernmost ME counties, including Cumberland County, that is in effect through 11pm EDT. Once the showers and thunderstorms exit the region late this evening, cooler and drier air will begin to filter into the region behind a cold front. Lows will range from the lower 50s to mid 60s. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... Impacts: Minimal. Possible fire weather concerns on Thursday. Possible frost concerns for northern areas Thursday night. High pressure begins to build into the region on Thursday with cooler and drier air continuing to filter into the region. Sunny skies are expected as highs range from the upper 50s in the mountains to the upper 70s in southern areas. Breezy northwest winds may ultimately produce elevated fire conditions for portions of the region Thursday afternoon. High pressure continues to build into the region Thursday night, though clouds will be on the increase. Lows will be quite cool, ranging from the mid 30s north to the upper 40s. Will see how much cloud cover is present, but will need to monitor for possible frost for northern areas Thursday night with light winds expected. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... The main headline in the extended portion of the forecast will be much cooler temperatures than we are seeing today, and in some instances, possibly well below normal. The models are in reasonable agreement that low pressure will move off the Mid Atlantic Coast Friday into Friday night. Enough forcing for ascent and moisture advection looks to be in place north of the low for some rain across southern zones, mainly southern NH, centered around Friday afternoon and Friday night. Otherwise, the air mass in place over northern New England will be quite dry. If clouds stay away from the mountain zones Friday night, there could be a frost. The main period of uncertainty in this extended is what will the sensible weather be on Memorial Day. There are several solutions on the table including a low probability of a soaking rain as per the 00z ECMWF. There are some ensemble members that support this solution but it's an outlier. Will go with chance PoPs since in most cases there's an upper level low around. Otherwise, temperatures will remain near to below normal, with the potential for well below normal if a more rainier pattern looks to take place early in the week. Dry weather looks to be the case Tue-Wed. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Short Term...Showers and thunderstorms will move through the region late this afternoon and this evening, clearing the region late this evening. Northwest winds arrive behind a cold front early tomorrow morning and continue through the day on Thursday. Light winds and VFR conditions expected Thursday night. Long Term...Possible MVFR conditions Friday afternoon and night across southernmost NH in showers but right now prevailing VFR looks to be a better bet. Otherwise, VFR Thursday night and also Saturday, Sunday. && .MARINE... Short Term...SCA remains in effect through early Thursday morning, but winds and seas should remain below SCA criteria through the remainder of the period. Showers and possibly a thunderstorm expected over the waters this evening and early tonight with a shift to northwest winds on Thursday. Long Term...SCA conditions, mainly for seas, will be possible Sunday through Monday night in association with a long fetch of northeast winds. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ150>154. && NEAR TERM...Watson SHORT TERM...Watson LONG TERM...Ekster
Hazardous weather outlook, May 26, 4:07 PM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 407 PM EDT Wed May 26 2021 MEZ007-012-018-019-023-024-033-NHZ001>015-272015- Northern Oxford-Southern Oxford-Interior York- Central Interior Cumberland-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 407 PM EDT Wed May 26 2021 ...SEVERE THUNDERSTORM WATCH 208 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MEZ008-009-013-014-020>022-025>028-272015- Northern Franklin-Central Somerset-Southern Franklin- Southern Somerset-Androscoggin-Kennebec-Interior Waldo-Sagadahoc- Lincoln-Knox-Coastal Waldo- 407 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for south central Maine, southwest Maine, west central Maine and western Maine. .DAY ONE...Tonight. A few thunderstorms are possible through this evening. Although widespread severe weather is not expected, a few storms could producing damaging winds and large hail. An isolated tornado is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ANZ150>154-272015- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 407 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Thunderstorms will approach the coast this evening. Some storms could produce damaging winds and large hail especially near the coast. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, May 26, 5:57 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
557 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 3 SW CORNISH 43.46N 72.37W
05/26/2021 SULLIVAN NH UTILITY COMPANY
SEVERAL TREES DOWN.
&&Local storm report, May 26, 6:25 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 3 ENE GILFORD 43.56N 71.35W
05/26/2021 M60 MPH BELKNAP NH PUBLIC
MEASURED BY A PERSONAL WEATHER STATION.
&&
TUBBSLocal storm report, May 26, 6:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
642 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 2 NW JAFFREY 42.83N 72.05W
05/26/2021 CHESHIRE NH PUBLIC
TREES AND WIRES DOWN ON BRYANT AND PROCTOR
RD IN JAFFREY. TIME ESTIMATED BASED ON
RADAR.
&&
TUBBSLocal storm report, May 26, 6:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
650 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 2 SSE HANCOCK 42.94N 71.97W
05/26/2021 HILLSBOROUGH NH PUBLIC
LARGE TREE DOWN BLOCKING TANNERY HILL RD AND
MIDDLE HANCOCK RD. TIME ESTIMATED BASED ON
RADAR.
&&
TUBBSLocal storm report, May 26, 6:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
654 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 NE GILFORD 43.58N 71.37W
05/26/2021 BELKNAP NH PUBLIC
TREE AND WIRES DOWN. TIME ESTIMATED BASED ON
RADAR.
&&
TUBBSLocal storm report, May 26, 6:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
658 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 SW LACONIA 43.51N 71.49W
05/26/2021 BELKNAP NH FIRE DEPT/RESCUE
TREES AND WIRES DOWN AT DIANE DRIVE AND
PETER CT.
&&The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:46 PM EDT | Special Weather Statement | GYX | Grafton | 29 min |
| May 26, 4:51 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 54 min |
| May 26, 5:07 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 53 min |
| May 26, 5:14 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 46 min |
| May 26, 5:52 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Strafford | 53 min |
| May 26, 5:58 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Cheshire, Hillsborough, Merrimack, Rockingham, Strafford and 1 more | 62 min |
| May 26, 6:30 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Strafford | 60 min |
| May 26, 4:59 PM EDT | Special Weather Statement | GYX | 46 min | |
| May 26, 7:05 PM EDT | Special Marine Warning | GYX | 85 min | |
| May 26, 7:08 PM EDT | Special Weather Statement | GYX | Cumberland, Lincoln, Sagadahoc | 52 min |
| May 26, 7:16 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 22 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2021Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.